USMLE 16

Card Set Information

Author:
Anonymous
ID:
293437
Filename:
USMLE 16
Updated:
2015-01-20 20:05:17
Tags:
USMLE
Folders:
USMLE 16
Description:
USMLE 16
Show Answers:

Home > Flashcards > Print Preview

The flashcards below were created by user Anonymous on FreezingBlue Flashcards. What would you like to do?


  1. This lipid-lowering agent causes hepatotoxicity.
    HMG-CoA reductase inhibitors- STATINS
  2. This lipid-lowering agent causes myopathy.
    • HMG-CoA reductase inhibitors- STATINS
    • Fibrates
  3. HMG-CoA reductase inhibitors- STATINS cause myopathy, especially when used with which other lipid lowering agents?
    Fibrates/ Niacin
  4. This lipid-lowering agent causes GI upset.
    • Bile acid resins
    • Cholestyramine
    • Colestipol
    • Colesevelam
  5. What are the side effects of Ezetimibe?
    • Rare ↑LFTS
    • Diarrhea
  6. This lipid-lowering agent causes decreased absorption of drugs and vitamins.
    • Bile acid resins
    • Cholestyramine
    • Colestipol
    • Colesevelam
  7. This lipid-lowering agent causes diarrhea.
    Ezetimibe
  8. This lipid lowering agent RARELY causes an ↑ in Liver function test.
    Ezetimibe.
  9. What are the side effects of Fibrates?
    • Cholesterol gallstones
    • Myopathy(↑ with statins)
  10. This lipid-lowering agent causes cholesterol gallstones.
    • Fibrates
    • Gemfibrozil
    • Clofibrate
    • Bezafibrate
    • Fenofibrate
  11. This lipid-lowering agent causes red, flushed face. What can reduce this side effect?
    • Niacin (vitamin B3)
    • ↓ by NSAIDs or long term use
  12. This lipid-lowering agent causes hyperglycemia.
    Niacin (vitamin B3)
  13. This lipid-lowering agent causes gout (hyperuricemia).
    Niacin (vitamin B3)
  14. What are the side effects of Niacin?
    • Red, flushed face
    • Hyperglycemia.
    • Gout (hyperuricemia).

What would you like to do?

Home > Flashcards > Print Preview